# SDR V0XD20181213006

- Difficulty date: December 12, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 33,919 hours, 25,074 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670375091
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND SEAT TRACK #5(FROM FWD) IS CORRODED.  CORRECTIVE ACTION: REMOVED AND REPLACED SEAT TRACK(PN:SH670-37509-1) IAW CRJ 700 SRM 53-31-49, AND CRJ 700 AMM 53-00-49.
